Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Simplicial moves on complexes and manifolds

W B R Lickorish

Geometry & Topology Monographs 2 (1999) 299–320

DOI: 10.2140/gtm.1999.2.299

Bibliography
1 J W Alexander, The combinatorial theory of complexes, Ann. of Math. (2) 31 (1930) 292–320 MR1502943
2 J W Barrett, B W Westbury, Invariants of piecewise-linear 3–manifolds, Trans. Amer. Math. Soc. 348 (1996) 3997–4022 MR1357878
3 R H Bing, Some aspects of the topology of 3–manifolds related to the Poincaré conjecture, from: "Lectures on modern mathematics, Vol II", Wiley (1964) 93–128 MR0172254
4 R D Edwards, The double suspension of a certain homology 3–sphere is S5 (1975)
5 L C Glaser, Geometric combinatorial topology, Van Nostrand Reinhold, New York (1970)
6 J F P Hudson, Piecewise linear topology, University of Chicago Lecture Notes prepared with the assistance of J. L. Shaneson and J. Lees, W. A. Benjamin, New York-Amsterdam (1969) MR0248844
7 W B R Lickorish, Unshellable triangulations of spheres, European J. Combin. 12 (1991) 527–530 MR1136394
8 W B R Lickorish, Piecewise linear manifolds and Cerf theory, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 375–387 MR1470737
9 M H A Newman, On the foundations of combinatorial Analysis Situs, Proc. Royal Acad. Amsterdam 29 (1926) 610–641
10 M H A Newman, A theorem in combinatorial topology, J. London Math. Soc. 6 (1931) 186–192
11 U Pachner, Konstruktionsmethoden und das kombinatorische Homöomorphieproblem für Triangulationen kompakter semilinearer Mannigfaltigkeiten, Abh. Math. Sem. Univ. Hamburg 57 (1987) 69–86 MR927165
12 U Pachner, P.L. homeomorphic manifolds are equivalent by elementary shellings, European J. Combin. 12 (1991) 129–145 MR1095161
13 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, Ergebnisse der Mathematik und ihrer Grenzgebiete 69, Springer (1972) MR0350744
14 M E Rudin, An unshellable triangulation of a tetrahedron, Bull. Amer. Math. Soc. 64 (1958) 90–91 MR0097055
15 V G Turaev, O Y Viro, State sum invariants of 3–manifolds and quantum 6j–symbols, Topology 31 (1992) 865–902 MR1191386
16 E C Zeeman, Seminar on combinatorial topology, lecture notes, IHES (1963)